# SDR DXTA2010041904070

- Difficulty date: April 17, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK492
- Aircraft time: 1,512 hours, 1,427 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CO-PILOTS LT BRAKE GRADUALLY IS GOING TO THE STOP DURING TAXI.  WILL WORK IF YOU PUMP BACK UP.  BLED LT BRAKE IAW AMM 32-40-00. OPS TEST WAS GOOD.
